advertisement
Question
Posted by: suzette | 2011/03/16

Going off the pill

Hi

I have been on Diane for years and for the last 11 months, switched to Yasmine. I completed my full packet and finished on 7 March. On 11 March i started having bleeding (the normal bleeding I have every month during my inactive period on the pills). This usually lasts 4 days and did the same, this time around.

However, for the last 2 days I have had a dull pain in my abdomen that is sometimes limited to one side, but mostly over the whole area. It feels like period pains. The bleeding is finished, and I haven''t taken Yasmine again as we are trying to conceive. I know I am not pregnant as I have been on the pill up until a few days ago.

Any idea?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I'm afraid not. See what happens in the next few days.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: suzette | 2011/03/17

Thanks Cher. How long have you been off the pill now? A friend of mine went off the pill, had sex first time 2 weeks later and got pregnant immediately. Really happy for her but wish I could be the same .

Reply to suzette
Posted by: gynaedoc | 2011/03/17

I'm afraid not. See what happens in the next few days.
Best wishes

Reply to gynaedoc
Posted by: Cher | 2011/03/16

Apparently they call this withdrawl bleeding. Its your body''s way of coming right after all the pills. It normally takes up for 2-3 months before everything works like it did before the pill.

I have the same condition as my husband and I are also trying to conceive.

Good luck :)

Reply to Cher

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement